Open Access
March, 1959 Estimation of the Medians for Dependent Variables
Olive Jean Dunn
Ann. Math. Statist. 30(1): 192-197 (March, 1959). DOI: 10.1214/aoms/1177706374


Joint intervals of bounded confidence are suggested for the medians of a bivariate population with continuous marginal distributions. The two intervals are of the classic type based on sample order statistics.


Download Citation

Olive Jean Dunn. "Estimation of the Medians for Dependent Variables." Ann. Math. Statist. 30 (1) 192 - 197, March, 1959.


Published: March, 1959
First available in Project Euclid: 27 April 2007

zbMATH: 0090.36404
MathSciNet: MR103563
Digital Object Identifier: 10.1214/aoms/1177706374

Rights: Copyright © 1959 Institute of Mathematical Statistics

Vol.30 • No. 1 • March, 1959
Back to Top